Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have had burning sensation and pressure in sinuses which causes burning eyes. Is it cold?

Have had burning sensation and pressure in sinuses which causes my eyes to contantly burn and water for 4days now. Constantly sneezing throughout the day for 5-6 days. congestion and a lot of mucus discharge when blowing nose . Have been taking zertec, dyquil, nyquil around the clock for 4 days with no change, but syptoms have only gotten worst. Is there something else I should try to help knock this cold?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
These all are the symptoms of sinusitis.
For that take Telfast D that is the combination of loratidine and pseudoephedrine twice daily for 05 days that will relief your symptoms with the combination of an antibiotic such as klaricid 500 mg twice a day for 05 days.

There is nothing to worry about.

I hope I am succesful in solving in your query if you have more you can ask me
Take care
Dr. Azhar Sattar
Answered: Sat, 26 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor